# SDR P5CA9701049

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Channel
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT SIDE COWL BOTTOM CHANNEL IS EITHER TORN OR CRACKED AND DEFORMED AT LATCH HOLE AREA.  REFORMED IAW BOEING SRM 51-40-01 AND DRESSED OUT IAW BOEING SRM 51-10-01, REF CWS NR 860119.
